Standard

Second class particles and cube root asymptotics for hammersley's process. / Cator, EA; Groeneboom, P.

In: Annals of Probability, Vol. 34, No. 4, 2006, p. 1273-1295.

Research output: Contribution to journalArticleScientific

Harvard

Cator, EA & Groeneboom, P 2006, 'Second class particles and cube root asymptotics for hammersley's process' Annals of Probability, vol. 34, no. 4, pp. 1273-1295.

APA

Cator, EA., & Groeneboom, P. (2006). Second class particles and cube root asymptotics for hammersley's process. Annals of Probability, 34(4), 1273-1295.

Vancouver

Author

Cator, EA ; Groeneboom, P. / Second class particles and cube root asymptotics for hammersley's process. In: Annals of Probability. 2006 ; Vol. 34, No. 4. pp. 1273-1295.

BibTeX

@article{1148ce11c45745d99751891e14700277,
title = "Second class particles and cube root asymptotics for hammersley's process",
keywords = "Wiskunde en Informatica, Techniek, technische Wiskunde en Informatica, CWTS 0.75 <= JFIS < 2.00",
author = "EA Cator and P Groeneboom",
year = "2006",
language = "Undefined/Unknown",
volume = "34",
pages = "1273--1295",
journal = "Annals of Probability",
issn = "0091-1798",
publisher = "Institute of Mathematical Statistics",
number = "4",

}

RIS

TY - JOUR

T1 - Second class particles and cube root asymptotics for hammersley's process

AU - Cator, EA

AU - Groeneboom, P

PY - 2006

Y1 - 2006

KW - Wiskunde en Informatica

KW - Techniek

KW - technische Wiskunde en Informatica

KW - CWTS 0.75 <= JFIS < 2.00

M3 - Article

VL - 34

SP - 1273

EP - 1295

JO - Annals of Probability

T2 - Annals of Probability

JF - Annals of Probability

SN - 0091-1798

IS - 4

ER -

ID: 3979454